Tokyo Journal of Mathematics

The Classification of Fano 3-Folds with Torus Embeddings

Keiichi WATANABE and Masayuki WATANABE

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 05, Number 1 (1982), 37-48.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215033

Digital Object Identifier
doi:10.3836/tjm/1270215033

Mathematical Reviews number (MathSciNet)
MR670903

Zentralblatt MATH identifier
0581.14028

Citation

WATANABE, Keiichi; WATANABE, Masayuki. The Classification of Fano 3-Folds with Torus Embeddings. Tokyo J. of Math. 05 (1982), no. 1, 37--48. doi:10.3836/tjm/1270215033. https://projecteuclid.org/euclid.tjm/1270215033


Export citation